How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. B. Your Own Question
Dr. B.
Dr. B., Veterinarian
Category: Dog Veterinary
Satisfied Customers: 16170
Experience:  Hello, I am a small animal veterinarian and am happy to discuss any concerns & questions you have on any species.
60269376
Type Your Dog Veterinary Question Here...
Dr. B. is online now
A new question is answered every 9 seconds

I am pet sitting and I was two hours late giving the evening

Customer Question

I am pet sitting and I was two hours late giving the evening insulin. I just want to make sure what I should watch for?
JA: Thanks. Can you give me any more details about your issue?
Customer: What details? The dog is on insulin twice a day and I was two hours late giving the evening dose. Is that an issue or are there things to watch for?
JA: OK got it. Last thing — Dog Veterinarians generally expect a deposit of about $19 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 7 months ago.
Category: Dog Veterinary
Expert:  Dr. B. replied 7 months ago.
Hello & welcome, I am Dr. B, a licensed veterinarian and I would like to help you with your wee one today. In regards ***** ***** question, this isn't a major issue and we'd expect no harm. We'd just want to make sure this dog has a meal and then give it now. The only caveat is that we will want to move the future doses so we don't end up giving the next dose while this one is still lingering in his system. They usually will tolerate this but if he is on a tight control then his blood sugar could drop a bit too low (so that is best avoided). Therefore, for the next dose in 12 hours, we'd want to delay it by 1.5 hours. Afterwards, we can then just cut the following does back 30 minutes (so an hour delay, then 30 minutes, then back to normal) until we are back to the normal time. But again a late dose isn't going to cause harm just now or any issue. Please take care,Dr. B. -----------------------------------------------------------------------------------------------------------------If you have any other questions, please ask me – I’ll be happy to respond. **Afterwards, I would be grateful if you would rate my service by clicking on the "Rate my Expert' button at the top of the page as this is the only way I am credited for helping you. Thank you for your feedback!: )